Kentucky, 2016Flash Flood and Damaging Winds in Kentucky, August 27 to 28, 2016
August 27 to 28, 2016 · NWS LMK · 10 events in 9 counties and zones
The combination of a weak front in the area and very warm and moist air produced scattered thunderstorms across central Kentucky during the afternoon and evening hours August 27 and 28. A few storms produced severe winds which brought down trees and also resulted in localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a weak front in the area and very warm and moist air produced scattered thunderstorms across central Kentucky during the afternoon and evening hours August 27 and 28. A few storms produced severe winds which brought down trees and also resulted in localized flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 27, 1:19 PM CST, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 27, 1:19 PM CST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
319 PM EDT SAT AUG 27 2016
.SHORT TERM (Now through Sunday Night)...
Issued at 255 PM EDT Sat Aug 27 2016
An outflow boundary from the complex of storms moving through
central Indiana today continues to move east across our region
(mainly southern IN/north central KY). Although there's not much
more than 20-25 mph wind gusts with this boundary, it is helping to
break down capping over our region spawning showers/storms in its
wake. Expect this activity to continue through the northern
Bluegrass through this evening. In addition a shortwave moving
northwest along the southern periphery of the ridge is sparking
convection over central TN currently and high-res models do indicate
that it will cause more convection over south central KY this
evening. As far as storm threats, don't think we'll see much of a
severe wx threat but a few strong storms are possible with gusty
winds and heavy rainfall.
Expect showers/storms to diminish after sunset with a mostly dry
overnight period. Low temperatures will range through the lower 70s
tonight.
For Sunday, expect the ridging to be weaker with many short range
models indicating a shortwave should arrive during the afternoon
hours to kick off isld-sct showers/storms. Again, not anticipating
any severe wx but a few strong storms with strong wind gusts may
occur. Heat indices will continue to be a concern on Sunday
afternoon reaching around 100 degrees. Lows Sun night will again
range through the low 70s.
.LONG TERM (Monday through Saturday)...
Issued at 315 PM EDT Sat Aug 27 2016
Hot, muggy weather will continue through mid week with highs in the
90s and dewpts hanging in the 70s/upper 60s. Small convection
chances will continue with slight disturbances in the flow. The
best days early this week for showers/storms will be Monday and
Wednesday.
For the latter part of the week, models indicate a welcome cool down
as a cold front finally moves through the region. High temps will
drop back into the low to mid 80s Thu-Sat with lower humidity
expected. We'll see a lull in precipitation as well for the latter
half of the week.
&&
.AVIATION (18Z TAF Update)...
Issued at 130 PM EDT Sat Aug 27 2016
A complex of storms was moving through SDF and points NE and will
slowly continue to do so through the afternoon hours. This complex
should provide SDF with VCTS for the next few hours. Later this
afternoon, expect convective develop over south central KY close to
BWG. Not confident with t-storm chances yet since it will be isld,
but did include VCSH in BWG TAF. LEX should stay far enough under
the upper ridge to remain convection free for the day.
Tonight expect winds to become light/vrb or calm with some fog
chances possible mainly at BWG/SDF if it rains at the terminal this
afternoon/evening. Will keep fog light compared to MOS guidance at
this time.
Tomorrow scattered showers/storms are expected mainly during the
afternoon hours just beyond 18Z.
&&
.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&
Short Term........AMS
Long Term.........AMS
Aviation..........AMS
Hazardous weather outlook, Aug 27, 1:23 PM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT SAT AUG 27 2016
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
323 PM EDT SAT AUG 27 2016 /223 PM CDT SAT AUG 27 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING.
SOME STORMS MAY CONTAIN GUSTY WINDS AND BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST SUNDAY THROUGH
WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
AFTERNOON HEAT INDICES WILL REACH AROUND 100 DEGREES SUNDAY
THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
AMS
In the hours before
Special weather statement, Aug 27, 3:38 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
538 PM EDT SAT AUG 27 2016
KYZ028-029-272215-
HARDIN-BULLITT-
538 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN AND
SOUTHWESTERN BULLITT COUNTIES...
AT 538 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ELIZABETHTOWN...MOVING NORTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...SHEPHERDSVILLE...RADCLIFF...LEBANON JUNCTION...
COLESBURG...FORT KNOX...CREST...BEECH GROVE...
TUNNEL HILLS AND PITTS POINT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3793 8598 3797 8572 3781 8573 3781 8574
3775 8574 3772 8586
TIME...MOT...LOC 2138Z 171DEG 6KT 3781 8582
RJSSpecial weather statement, Aug 27, 3:50 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT AUG 27 2016
KYZ046-272215-
WASHINGTON-
550 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON
COUNTY...
AT 550 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING NORTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WILLISBURG...MACKVILLE...POLIN...HARDESTY...
JENKINSVILLE...TEXAS...VALLEY HILL...THOMPSONVILLE AND BATTLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3780 8501 3778 8501 3763 8507 3763 8526
3764 8527 3784 8527 3781 8504
TIME...MOT...LOC 2150Z 192DEG 6KT 3768 8516
RJSSpecial weather statement, Aug 27, 4:08 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT SAT AUG 27 2016
KYZ066-076-077-272245-
METCALF-ADAIR-CASEY-
608 PM EDT SAT AUG 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASEY...
CENTRAL METCALFE AND ADAIR COUNTIES...
AT 608 PM EDT/508 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF LIBERTY TO
11 MILES SOUTHWEST OF COLUMBIA TO NEAR EDMONTON. MOVEMENT WAS
NORTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...EDMONTON...SPARKSVILLE...NEW LIBERTY...CEDAR FLATS...
CRESTON...BLISS...GARLIN...RHEBER AND DUNNVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3706 8574 3711 8547 3726 8524 3727 8520
3730 8519 3738 8506 3720 8496 3716 8502
3719 8504 3710 8511 3693 8536 3694 8545
3690 8547 3686 8564
TIME...MOT...LOC 2208Z 156DEG 12KT 3721 8505 3696 8539 3692 8559
RJSSpecial weather statement, Aug 27, 4:30 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SAT AUG 27 2016
KYZ039-047-055-067-272315-
MERCER-BOYLE-LINCOLN-ANDERSON-
630 PM EDT SAT AUG 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BOYLE...
NORTHWESTERN LINCOLN...MERCER AND EASTERN ANDERSON COUNTIES...
AT 630 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF LAWRENCEBURG TO NEAR
HARRODSBURG TO NEAR DANVILLE. MOVEMENT WAS NORTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...LAWRENCEBURG...HARRODSBURG...JUNCTION CITY...BURGIN...
RIVERVIEW ESTATES...CALDWELL MANOR...TALMAGE...EBENEZER AND MCBRAYER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3752 8477 3766 8494 3789 8496 3809 8493
3773 8471 3773 8473 3772 8473 3772 8474
3770 8474 3770 8470 3769 8471 3767 8469
3766 8471 3766 8468 3764 8469 3764 8468
3765 8467 3764 8467 3759 8464
TIME...MOT...LOC 2230Z 190DEG 5KT 3789 8494 3772 8493 3757 8477
RJSSpecial weather statement, Aug 27, 4:47 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT SAT AUG 27 2016
KYZ054-065-066-077-272330-
ADAIR-CASEY-MARION-TAYLOR-
647 PM EDT SAT AUG 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MARION...
WESTERN CASEY...NORTHEASTERN ADAIR AND EASTERN TAYLOR COUNTIES...
AT 647 PM EDT/547 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LIBERTY TO
6 MILES EAST OF CAMPBELLSVILLE TO NEAR COLUMBIA. MOVEMENT WAS NORTH
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...LEBANON...BRADFORDSVILLE...RILEY...CRESTON...
SPURLINGTON...GRAVEL SWITCH...NEW MARKET...NEATSVILLE AND GARLIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3703 8523 3723 8533 3759 8531 3762 8505
3758 8503 3755 8504 3755 8502 3735 8495
3718 8506
TIME...MOT...LOC 2247Z 165DEG 16KT 3740 8509 3731 8523 3711 8522
RJSSpecial weather statement, Aug 27, 4:49 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM CDT SAT AUG 27 2016
KYZ075>077-081-272330-
METCALF-ADAIR-CUMBERLAND-MONROE-
549 PM CDT SAT AUG 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
EASTERN METCALFE...SOUTHWESTERN ADAIR AND NORTHWESTERN CUMBERLAND
COUNTIES...
AT 549 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COLUMBIA TO 6 MILES EAST OF EDMONTON TO 7
MILES NORTHEAST OF TOMPKINSVILLE. MOVEMENT WAS NORTHWEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...TOMPKINSVILLE...EDMONTON...FLATWOOD...SPARKSVILLE...SUMMER
SHADE...CEDAR FLATS...BLISS...SULPHUR LICK AND PICKETT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3672 8579 3706 8561 3713 8547 3716 8539
3719 8535 3721 8532 3704 8523 3690 8543
3670 8552
TIME...MOT...LOC 2249Z 129DEG 5KT 3711 8529 3701 8550 3679 8559
RJSThunderstorm Wind, Adair
- When
- August 27, 5:00 PM CST
- Where
- Adair County, 0.55 mi W of Columbia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 37.100, -85.310
Local law enforcement reported trees down across multiple locations along with damage to a mobile home.
Thunderstorm Wind, Bourbon
- When
- August 28, 1:45 PM EST
- Where
- Bourbon County, 0.84 mi ENE of Monterey
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 38.176, -84.307
County officials reported a large tree down on Lexington Road.
Thunderstorm Wind, Fayette
- When
- August 28, 2:00 PM EST
- Where
- Fayette County, 1.14 mi NNE of Viley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.095, -84.543
Local broadcast media reported trees down in the Masterson Station area.
Thunderstorm Wind, Franklin
- When
- August 28, 2:30 PM EST
- Where
- Franklin County, 1.77 mi ENE of Slickway
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.190, -84.770
Trained spotters reported trees down in the area.
Thunderstorm Wind, Madison
- When
- August 28, 3:45 PM EST
- Where
- Madison County, 0.55 mi E of Middletown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.580, -84.290
Trained spotters reported trees down in the area due to severe thunderstorm winds.
Flash Flood, Madison
- When
- August 28, 4:17 PM EST
- Where
- Madison County, 1.03 mi N of Slate Lick to 0.96 mi N of Slate Lick
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.565, -84.319
Trained spotters reported high water and flash flooding on South Dogwood Drive due to excessive rainfall.
Thunderstorm Wind, Lincoln
- When
- August 28, 4:50 PM EST
- Where
- Lincoln County, 1.06 mi SE of Hustonville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 37.460, -84.805
The Lincoln County emergency manager reported that a barn was blown down on Mt. Salem Road due to severe thunderstorm winds. There was also roof damage to multiple other barns in the area. Two metal silos overturned and damaged.
Thunderstorm Wind, Casey
- When
- August 28, 5:05 PM EST
- Where
- Casey County, 1.01 mi N of Middleburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 37.365, -84.820
County officials reported trees down on Kentucky Highway 198.
Thunderstorm Wind, Trimble
- When
- August 28, 5:15 PM EST
- Where
- Trimble County, 1.13 mi WSW of Milton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.712, -85.388
The local fire department reported that a tree fell down onto a pickup and a house.
Thunderstorm Wind, Jefferson
- When
- August 28, 5:15 PM EST
- Where
- Jefferson County, 1.51 mi E of Shively
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 38.182, -85.792
Local broadcast media reported trees down on 3 houses on Churchman Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Dakota, August 27, 2016EF3 · 19 events
- Heat in California, August 27, 20161 death · 1 event
- Damaging Winds in Ohio, August 27, 2016$32,000 · 56 kt wind · 18 events
- Damaging Winds in Indiana, August 27, 2016$25,000 · 50 kt wind · 7 events
- Flash Flood and Damaging Winds in North Carolina, August 27, 2016$13,000 · 50 kt wind · 8 events
- Rip Current in Delaware, August 27, 20161 injured · 1 event
- Damaging Wind in Puerto Rico, August 27, 20161 injured · 1 event
- Hail in Minnesota, August 27, 20161.75 in hail · 8 events
- Damaging Winds in North Carolina, August 27, 2016$10,000 · 50 kt wind · 8 events
- Damaging Winds in Ohio, August 27, 2016$9,000 · 54 kt wind · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 27, 20167 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 27, 20164 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 647025, 647026, 647027, 647028, 647029, 647034, 647033, 647032, 647030, 647031.